# SDR C1HA200285006

- Difficulty date: April 3, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FRAME AT STA 344 15 INCHES FROM CENTER LINE IS CORRODED ON TOP AND BOTTOM.  REPAIRED SUPPORT STA 344 IAW EO AAR0410-02 DOC N PC-02-X106.
